# SDR MALA000385

- Difficulty date: June 2, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 443
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, FRAME AT 258.0 HAS CORROSION.  MAINTENANCE REMOVED MATERIALS, FABRICATED FWD STIFFENER TP SAMLE FROM 2024T3.040, FABRICATED REPAIR DOUBLER PER REF 51-20-41, 42, AND 43.  INSTALLED STIFFENER AND REPAIR ANGLE AS PER SRM 51-40-21.
